Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Relatively uniform convergence and the classification of functions


Author: E. W. Chittenden
Journal: Trans. Amer. Math. Soc. 23 (1922), 1-15
MSC: Primary 26A03
DOI: https://doi.org/10.1090/S0002-9947-1922-1501185-1
MathSciNet review: 1501185
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A03

Retrieve articles in all journals with MSC: 26A03


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501185-1
Article copyright: © Copyright 1922 American Mathematical Society

American Mathematical Society